# SDR HALA2019052000250

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,249 hours, 629 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 682 hours, 132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 AIR SYSTEM FAULT THRUST LEVER 2 NOT ABOVE IDLE. PERFORMED TSM 75-32-00-801-845-A. GROUND SCAN "ENG 2D-0698-ACTIVE HPC BLEED VLV FAIL CLSD" HARD FAULT. REMOVED AND REPLACED CTL SOLENOID BLEED VALVE ACTIVE PER AMM 75-32-03-400-801. REMOVED AND REPLACED HPC BLEED VALVE PRESSURE SENSOR PER AMM 75-32-22. REMOVED AND REPLACED HPC ACTIVE BLEED VLVE PER AMM 75-32-04. CONDITION SAME. REMOVED ENG 2 EEC TO FOM. PERFORMED WIRING CHECKS FROM EEC4000KS TO SOLENOID VALVE 4183KSA AND PRESSURE SENSOR 4184KSA. CONTINUITY CHECKS GOOD AND NO SHORTS TO GROUND. PER ENGINEERING PERFORMED PRECAUTIONARY CHECK OF ALL SENSE LINES. NO BLOCKAGES FOUND. DUE TO FAULTS OF PREVIOUS TROUBLESHOOTING PRECAUTIONARY REPLACEMENT OF EEC ON #2 ENG PER AMM 73-21-01-400-801-A. PERFORMED ENGINE RUN. GROUND SCANNING CHECKED. NO FAULTS NOTED. OK FOR SVC.
